MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PRIMA TT GLENOID; PRIMA TT GLENOID - GLENOSPHERE DIA. 40 MM

LIMACORPORATE S.P.A. PRIMA TT GLENOID; PRIMA TT GLENOID - GLENOSPHERE DIA. 40 MM
Model Number 1974.09.040
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the components involved in this event, no pre-existing anomaly has been discovered in the items belonging to the same product codes and lot number as the components removed during the revision surgery hereby reported.Neither x-rays nor removed devices were available for additional investigation.We tried to gather further information from the complaint source, asking if the choice of a sub-optimal implant in primary surgery could have contributed to the adverse event, but no further information was provided.Therefore, taking into account that: - no pre-existing anomalies were found by checking the manufacturing charts of the components involved in this event - no additional information was provided by the complaint source about the possible causes of the event.We have no evidence to consider the event as product related.Pms data: according to the available pms data, this is the first of two events registered on revision of prima glenospheres due to dislocation, since the system has been made available on the market.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to dislocation.The patient underwent reverse shoulder replacement on (b)(6) 2024.During follow up appointments, the patient was considered unstable and had episodes of dislocation.During the revision surgery hereby reported, the following components were removed: - prima reverse tray #short (part code 1367.15.010, lot number 2421221, sterilization (b)(4)).- prima rev.Insert #short d.40mm (part code 1367.54.200, lot number 23at2ts, sterilization (b)(4)).- prima glenosphere d.40 mm (part code 1974.09.040, lot number 2424654, sterilization (b)(4)).- connector w.Screw low lat.5mm (part code 1974.15.300, lot number 2319371, sterilization (b)(4)).The 40 low glenosphere was swapped to a 36 high offset glenosphere.The tray and liner were also swapped to match the 36mm glenosphere.An additional method was used to ensure stability: the surgeon implanted a dermal allograft to stabilize the cuff anteriorly.The patient is a male, date of birth (b)(6) 1968.The event happened in the united states.

Brand Name
PRIMA TT GLENOID
Common Device Name
PRIMA TT GLENOID - GLENOSPHERE DIA. 40 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22287424
Report Number3008021110-2025-00073
Device Sequence Number8310140
Product Code MBF
UDI-Device Identifier08033390231060
UDI-Public08033390231060
Combination Product (Y/N)N
PMA/510(K) Number
K222427
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1974.09.040
Device Lot Number2424654
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown